# SDR FDEA201507162240

- Difficulty date: July 16, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 955 hours, 32,580 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCK AT POSITION 6L & 7L Q1262 CAME OUT OF TRACK.  SEAT TRACK IS DAMAGED.  RELEASED FOR SERVICE IAW MEL  25-57-02-A2 CATEGORY A, EXPIRATION 03 AUG1 5.  REQUIRES SHEET METAL  EVALUATION & REPAIR.  REPLACED SEAT TRACK.
